# SDR DALA2018111206606

- Difficulty date: November 11, 2018
- Submitted: November 13, 2018
- Operation: Air carrier
- Aircraft: N990AT
- Make and model: Boeing 717-200
- Aircraft serial: 55134
- Aircraft time: 46,473 hours, 31,792 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Out Of Position
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RIGHT HAND CABIN DOOR (NR 2) GIRT BAR COVER IS OFF AND IS PREVENTING THE DOOR FROM FULLY OPENING. MAINTENANCE FOUND THE SLIDE RELEASE CABLE PINS TO BE OUTSIDE OF THE DOOR CLIPS. THE SLIDE LANYARD WAS REINSTALLED IN THE PROPER POSITION IAW AMM 25-61. THE AIRCRAFT HAS RETURNED TO SERVICE.
